Demeyer, Jeroen, and Antonella Perucca. “The Constant of the Support Problem for Abelian Varieties.” JOURNAL OF NUMBER THEORY 133.9 (2013): 2843–2856. Print.
Demeyer, Jeroen, & Perucca, A. (2013). The constant of the support problem for abelian varieties. JOURNAL OF NUMBER THEORY, 133(9), 2843–2856.
Demeyer, Jeroen, and Antonella Perucca. 2013. “The Constant of the Support Problem for Abelian Varieties.” Journal of Number Theory 133 (9): 2843–2856.
Demeyer J, Perucca A. The constant of the support problem for abelian varieties. JOURNAL OF NUMBER THEORY. 2013;133(9):2843–56.
TY - JOUR
UR - http://lib.ugent.be/catalog/pug01:4128149
ID - pug01:4128149
LA - eng
TI - The constant of the support problem for abelian varieties
PY - 2013
JO - (2013) JOURNAL OF NUMBER THEORY
SN - 0022-314X
PB - 2013
AU - Demeyer, Jeroen WE01 001999012574
AU - Perucca, Antonella
All data below are available with an Open Data Commons Open Database License. You are free to copy, distribute and use the database; to produce works from the database; to modify, transform and build upon the database. As long as you attribute the data sets to the source, publish your adapted database with ODbL license, and keep the dataset open (don't use technical measures such as DRM to restrict access to the database). The datasets are also available as weekly exports.